# SDR SWAA2020090306828

- Difficulty date: July 31, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 144A1103
- Condition: Cracked
- Location: Bs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT PASSENGER CABIN BS597 S-5L.  MARKED / REMOVED AND REPLACED STRINGER CLIP STA.597 S&R 5L PER SRM 51-40-02; SRM 51-40-05 AND DWG.  144A1103; 91195U 8-8-20.
